# SDR ASAA2013111696579

- Difficulty date: November 16, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 62,579 hours, 41,467 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654653142
- Condition: Cracked
- Location: Bs 500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 500D, RT SIDE, HAS A CRACK APPROX .2500 INCH LONG, ONE WIRE PENETRATION HOLE AT 4 O`CLOCK POSITION.  ACFT GROUNDED. TRIMMED OUT CRACK AND INSTALLED REPAIR ANGLES AND NEW STRINGER TIES IAW SRM 53-00-07-2R-13.  REPAIR 13 AT FRAME 500D RT, STR. 20-21.  THIS IS A CATAGORY B REPAIR WITH INSPECTION THRESHOLD OF 66,000 FLIGHT CYCLES AND A REPEAT INSPECTION AT 24,000 FLIGHT CYCLES INTERVALS, CURRENT FLIGHT CYCLES ON ACFT IS 41,467.
